# SDR SWIA200515468

- Difficulty date: August 23, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 10,609 hours, 8,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Part serial: 0129
- Condition: Malfunctioned
- Location: Pax Door
- Part time: 10,625 hours, 8,314 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD WILL NOT OPEN.  REPLACED PAX DOOR MOTOR ASSY IAW MM 52-11-08.  OPERATIONAL CHECK GOOD.  P/N 2R5206B OFF 0129.
